# SDR UIEA2012011900015

- Difficulty date: January 9, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N459MC
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 71,692 hours, 14,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL OF FWD CARGO BAY BROKEN AT STA 970, LBL 42.  REPAIR IAW EI NR T2012A53B-099, REV 00. AND REV 01.
